# SDR HALA2019112700499

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 42,493 hours, 6,927 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 43723190003
- Part serial: 43966
- Condition: Chipped
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAN BLADE #22 HAS A NICK ON THE CONCAVE SIDE 768 MM//REPLACED #2 ENG BLADE #22 PER AMM 72-31-41, POS: 002
